# SDR SIMA20131029003

- Difficulty date: October 29, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 34,261 hours, 31,625 cycles
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Condition: Failed
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF ROLL,  NOTICED A STRONG VIBRATION IN COCKPIT.  RETRACTED GEAR WITH NO ABNORMALITIES NOTED.  SUSPECTED A POSSIBLE BLOWN TIRE.  ATC REPORTED RUBBER FOUND ON THE RUNWAY. COMPLIED WITH AOM, VOL 1 PROCEDURES, CONTACTED SOC AND CONTINUED FLIGHT.  DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  R & R LT NOSE WHEEL ASSY IAW W/C 32-700-17,  OK FOR SERVICE.  R & R RT NOSE TIRE IAW WC 32-700-17,  OK FOR SERVICE.  R & R THE NLG STEERING HARNESS IAW WM 20-21-00, PERFORMED NOSE STEERING SYS CHECK IAW AMM 32-50-00.  OPS CHECKED GOOD. THE ACFT WAS RETURNED TO SERVICE.
